# SDR CALA2009022700115

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 23,543 hours, 9,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL JUST UNDER COCKPIT DOOR, CENTER INTERCOSTAL SUPPORT HAS HEAVY CORROSION.  REPLACED CENTER INTERCOSTAL (FLOOR STEP) PER ECRA 5321-01611 REV A.
